Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Cause for breast pain after taking contraceptive pill

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
i am using XXXXXXX 21 and have breast pain it feels i am more sick after taking these contraceptive pill.i have been diagnosed my endometrial polyp.shuld i continue with these tab or better way for these
Posted Wed, 12 Feb 2014 in Birth Control
Answered by Dr. Rakhi Tayal 24 minutes later
Brief Answer: Due to side effect of the pills. Detailed Answer: Hello, Thanks for trusting us with your health concern. Oral contraceptive pills like XXXXXXX are commonly associated with side effects like Headache, dizziness, cold and flu symptoms Stomach pain, irregular motions, nausea Mood swings, depression Acne, weight gain/loss, breast engorgement. The breast pain and sickness that you are feeling is due to the side effect of these pills and this is likely to subside in next few days. You need to continue with the pills as these may help in shrinking the polyps that you have. In case the polyps increase in size on a follow up scan it is best to get these removed. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor